Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Contented

Shiny Fuckin' Skin. Help, please.

Recommended Posts

I've been using accutane for about 3 weeks now and my skin is always gleaming. People always come up to me at school and say, "Dude, why are you sweating?" I have a good moisturizer, so I don't think that's the problem. (Neutrogena Moisture SPF 15) And even when I don't use any moisturizer, it's still the same. What's the deal?

Share this post


Link to post
Share on other sites

me too but i think its cause of ur moisturizer. Neutrogena is kinda like aveeno and the aveeno spf 15 i had made my face UNCONTROLLABLY GREASY. If u can help it only put the moisturizer on where skin gets dry usually. But i think its just the starting stage also. This happened to me for a couple of days, idk how long urs has been going on.

Share this post


Link to post
Share on other sites

Hi, is your skin shinny but not oily? I have a lot of pple commented bout my skin oily/sweating/shinny when I first started acctane. They shinniness is actually caused by a layer of skin that is going to peel off very soon. Don't worry, when the skin peels, your skin is going to look 10X better.

Kathy

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×